MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-05-02
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during patient use, the arctic sun device had error 113 (reduced water temperature control) sounded, and the flow rate was low at 2.2 l/min.Health professional checked the connector section of the gel pad and found bubbles (air) had entered.To determine whether the cause was on the main unit side or the pad side, it was connected to the verification line, confirming it was the pad side.After reinstalling the pad connector onto the arctic sun unit, the air disappeared, and the flow rate increased to 3 l/min.Treatment continued as is to monitor the situation.Subsequently, a similar issue recurred approximately three hours later.Body temperature control was maintained, so patient treatment continued.After treatment completion, the responsible staff member visited while the health professional was performing a running check.To investigate the pad defect, the pad hose was stripped, revealing multiple locations where the tube was crushed.Further crushing of the tube during operation was observed.The storage box showed no abnormalities.It was unlikely the tube was crushed by contact with the patient, bed, or other peripheral equipment during treatment, raising concerns about a potential manufacturing defect.Information was requested regarding similar cases and the number of occurrences.The affected item has been discarded as it was used on a patient.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during patient use, the arctic sun device had error 113 (reduced water temperature control) sounded, and the flow rate was low at 2.2 l/min.Health professional checked the connector section of the gel pad and found bubbles (air) had entered.To determine whether the cause was on the main unit side or the pad side, it was connected to the verification line, confirming it was the pad side.After reinstalling the pad connector onto the arctic sun unit, the air disappeared, and the flow rate increased to 3 l/min.Treatment continued as is to monitor the situation.Subsequently, a similar issue recurred approximately three hours later.Body temperature control was maintained, so patient treatment continued.After treatment completion, the responsible staff member visited while the health professional was performing a running check.To investigate the pad defect, the pad hose was stripped, revealing multiple locations where the tube was crushed.Further crushing of the tube during operation was observed.The storage box showed no abnormalities.It was unlikely the tube was crushed by contact with the patient, bed, or other peripheral equipment during treatment, raising concerns about a potential manufacturing defect.Information was requested regarding similar cases and the number of occurrences.The affected item has been discarded as it was used on a patient.Per follow up information received via task on 17oct2025, the number of products affected (gel pad) was unknown.Sample was not available.No impact to the patient.The flow rate was unknown.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23200523
Report Number1018233-2025-08775
Device Sequence Number13051266
Product Code DWJ
UDI-Device Identifier00801741080067
UDI-Public(01)00801741080067(11)250130(17)261031(10)NGJY4353
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-05-02
Device Lot NumberNGJY4353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer02/27/2026
04/08/2026
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date03/04/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown